I was curious I was prescribed Accutane as a teen. Shortly after in my senior year a suffered a back injury that could not be diagnosed properly. I suffered with pain from that for almost a year. Now in my 30s I am suffering from PsA. I also suffer from stomach issues that I hear are common in people who took Accutane. Is there anyone else on here that was prescribed Accutane earlier in life?
I was! Too different times; once in high school and once in university. Where did you find the info that Accutane users have later developed tummy trouble? Would like to read that info.
Just a reminder. . . . While there may be a number of people who fall into a similar category, that only implies correlation, not causation.
For example, if I found that a large number of the people on this website were given amoxicillin as children, and who have foot problems now, I wouldn't be able to say that amoxicillin in childhood leads to foot problems.
It's definitely a good idea to look for sound research to support or disprove. The gold standard is a double blind controlled study.
I seen a commercial on TV about class action lawsuits against the makers of Accutane. It stated many who took Accutane now have colitis, IBS and other tummy issues. My brother and I both took Accutane and both have stomach issues. He is also having mild PsA symptoms.
I am asking the question just to see if anyone else on here had taken it. Just trying to piece things together as well as find alternatives to the medications they want us to take that leave yes at greater risk of cancer and infection. I ask questions to help.
I've seen an awful of of class action suits commercials too lately. Unfortunately most of them are bogus. Some of the medications mentioned in them are being used with good results. I guess they only prove there is a lot of money in class action suits. They are not informative on medications. Please use more reputable sites to gain a real perspective on medications, their use and possible side effects. The biologics have very few side effects and are the only medication proven to prevent long term joint destruction. IBS and "stomach troubles" can be due to any meds or to no meds also. Colitis rates are higher in people with any of the auto immune diseases whither they take any medication or not.
Please remember correlation does not equal causation.